MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jvir.2014.02.029

Медицинская библиотека · Journal of vascular and interventional radiology : JVIR · 2014

Radiation recall after a transarterial hepatic chemoembolization.

Wunderle Kevin A, Sands Mark J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Radiation recall is a rare side effect observed in patients treated with certain medications after radiation therapy. This effect mimics a radiation-induced tissue reaction in expression; however, it occurs outside of the traditional time course and only in the presence of a catalyzing agent. The authors report a case of radiation recall resulting from an interaction between radiation delivered during a fluoroscopically guided hepatic chemoembolization for treatment of metastatic carcinoid tumor and the oral chemotherapeutic agents capecitabine and temozolomide administered 7 weeks later.

Для цитирования: Wunderle Kevin A, Sands Mark J. Radiation recall after a transarterial hepatic chemoembolization.. Journal of vascular and interventional radiology : JVIR. 2014. DOI: 10.1016/j.jvir.2014.02.029.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.